I Used Fortelise Extra Like Restalayne Please Help- Lips Are Uneven - Dubai

There is this lady that is apparently experients,...

There is this lady that is apparently experients, and she does any part of the body using fotelis extra, ( its like restalayne) and people dont get allergies to the substance she uses it. So i did it the first time with her and the results were great, we used half of the 1 cc and then we put it in the frige, 2 weeks later i wanted them a little bit bigger , so she used the whole injected she put 0.2 on my down lip .. and the rest for my upper lip .

Its my third day now but i am very worried, i have uneven sides, and my upperlip looks very weird when i smile. I have the ducky look lips and i cant even step out of the house. I tried putting ice, and i took a pill called claratin Im very concerened . Please reply asap .


I Posted up the pictures can someone please tell...

I Posted up the pictures can someone please tell me if they are going to heal?

Was this review helpful? 1 other found this helpful

Comments (9)

How are your lips now?
  • Reply
did you self inject you self injected way too much. if a professional did this, file a law suit . its such a botched job
  • Reply
Has it dissolved a bit now?
  • Reply
I am thinking that since you do not show your "Before" photos that your lips were already quite full. I had a full syringe put in my lips and they are perfect now BUT my lips were thin. It will disolve over time, don't use dark lipstick to help camoflauge [sp], just natural. And don't do it again..you look too young to be having that done. I bet your lips were nice and full before. And don't go to that "doc", if she was a professional she would have talked you out of it. You will be fine
  • Reply
Oh wow...I got Fortelis injected in my lips as well and it was a little uneven.. developed lumps... it will dissolve over time but if you want to get rid of lumps and the extra bulge in your lips, use hylanronidase and it should dissolve in 3-4 days.
  • Reply
Go get hylanronidase injected to dissolve. Honestly it looks unnatural and uneven... the doctor who did this for you should inject hylanronidase to dissolve the juvederm in your lips (some if not all).
  • Reply
Hi, ALL OF hyaluronic acid based fillers can be removed/melted/ and corrected by injection of SERUM FISIOLOGIC..Your doctor should apply it every two or three week.This is cheaper more safe and easier than hyaluronidase injection.
This is only suitable for tempoary hyaluronic acid based fillers..Try it
  • Reply
pleaseeeeeeeee help
  • Reply

What is the problem ? Get hyaluronidase injected by the same doctor and the lump will disappear in less than a day.

  • Reply